Advertisement

Gonality and Hilbert schemes of smooth curves

  • Emilia Mezzetti
  • Gianni Sacchiero
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1389)

Keywords

Irreducible Component Galois Group Normal Bundle Hilbert Scheme Hyperplane Section 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [C]
    C. Ciliberto: On the Hilbert scheme of curves of maximal genus in a projective space, Math. Zeit. 194 (1987), 351–363.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [E1]
    L. Ein: Hilbert scheme of smooth space curves, Ann. Scient. Ec. Norm. Sup., 4 ser., 19 (1986) 469–478.MathSciNetzbMATHGoogle Scholar
  3. [E2]
    L. Ein: The irreducibility of the Hilbert scheme of smooth space curves, preprint.Google Scholar
  4. [GS]
    F. Ghione-G. Sacchiero: Genre d'une courbe lisse tracée sur une variété reglée, LNM 1266, Springer (1987).Google Scholar
  5. [H]
    R. Hartshorne: Algebraic Geometry, Springer (1977)Google Scholar
  6. [N]
    A. Nobile: On families of singular plane projective curves, Ann. Mat. Pura Appl., IV, 138 (1984).Google Scholar
  7. [PS]
    R. Piene-G. Sacchiero: Duality for rational normal scrolls, Commun. Alg. 12(9) (1984), 1041–1066MathSciNetCrossRefzbMATHGoogle Scholar
  8. [S1]
    G. Sacchiero, Fibrati normali di curve razionali dello spazio proiettivo, Ann. Univ. Ferrara, Sez. VII, XXXVI, 1980, 33–40.MathSciNetzbMATHGoogle Scholar
  9. [S2]
    G. Sacchiero, On the varieties parametrizing rational space curves with fixed normal bundle, Manuscripta math. 97, (1982), 217–228.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [S3]
    G. Sacchiero, in preparation.Google Scholar
  11. [Se]
    F. Severi: Sulla classificazione delle curve algebriche e sul teorema d'esistenza di Riemann, Rend. R. Accad. Naz. Lincei, 241 (1915), 877–888.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Emilia Mezzetti
    • 1
  • Gianni Sacchiero
    • 1
  1. 1.Dipartimento di Scienze MatematicheUniversità di TriesteTriesteItaly

Personalised recommendations